# SDR CA110209026

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A CRACK IN THE B-NUT ATTACHED TO THE SEQUENCE VALVE IN THE LT LANDING GEAR WELL AS NOTED.  THE CRACK WAS RUNNINQ PERPENDICULAR TO THE THREADS OF THE NUT.  THERE WERE NO PREVIOUS REPORTS OF HYD FLUID LEAKAGE.
